Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on $ k$-critically $ n$-connected graphs

Authors: R. C. Entringer and Peter J. Slater
Journal: Proc. Amer. Math. Soc. 66 (1977), 372-375
MSC: Primary 05C99
MathSciNet review: 0476580
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A graph G is said to be $ ({n^\ast},k)$-connected if it has connectivity n and every set of k vertices is contained in an n-cutset. It is shown that an $ ({n^\ast},k)$-connected graph G contains an n-cutset C such that G -- C has a component with at most $ n/(k + 1)$ vertices, thereby generalizing a result of Chartrand, Kaugars and Lick. It is conjectured, however, that $ n/(k + 1)$ can be replaced with $ n/2k$ and this is shown to be best possible.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05C99

Retrieve articles in all journals with MSC: 05C99

Additional Information

PII: S 0002-9939(1977)0476580-4
Keywords: n-connected, critical, graph, component
Article copyright: © Copyright 1977 American Mathematical Society